# SDR ASAA2014100509306

- Difficulty date: October 5, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 24,876 hours, 7,754 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter Box
- Part number: 38880587
- Part serial: 121128
- Condition: Malfunctioned
- Location: Apu
- Part time: 1,347 hours, 2,872 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT DURING START ATTEMPT.  ACFT GROUNDED.  VISUAL INSPECTION ACCOMPLISHED AND IS SATISFACTORY.  REPLACED IGNITION UNIT IAW AMM 49-41-31-000-801 IAW ENGINEERING.
